Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2261 Users
40191 Likes
2 M Views
 Bro
(@heybro)
Very Active Member
Joined: 3 years ago
Posts: 187
 

@mexvaxed So you think time is the key ingredient to getting better above all else?


   
MexVaxed and MexVaxed reacted
ReplyQuote
 Bro
(@heybro)
Very Active Member
Joined: 3 years ago
Posts: 187
 

@charsen They "care so much about you" until something goes wrong, lol.


   
ReplyQuote
 Jean
(@jeank)
Active Member
Joined: 3 years ago
Posts: 88
 

@mexvaxed I appreciate tremendously that you took some time and meticulously delineated your development, or better said, improvement. I hope that you reach 100 % before the end of summer. 

Being fully aware that each success story is unique, I remember several posts from many pages ago, when fellow sufferers noted they were substantially better precisely around weeks 6-8. Whether this is a common benchmark of just a coincidence remains uncertain, but after a month and a half I started feeling better as well. Like @mexvaxed I cannot atribute recovery to a specific supplement, perhaps to the combination of everything consumed, yet, major breakthroughs occurred after I've started going to acupuncture. 


   
MexVaxed and MexVaxed reacted
ReplyQuote
(@tiredofthisdrama)
Active Member
Joined: 3 years ago
Posts: 8
 

Is anyone still dealing with an increased heart rate months later? Guys, I'm so scared of this whole thing! I was a healthy 28 year old and now I just don't know what is going on in my life!!


(@luigi-merola)
New Member
Joined: 3 years ago
Posts: 1
 

@markm90 HI Mark, I am in your same situation. Would you please be able to give me an update about your situation? I got the first dose on July 10th, the second one on August 10th. I just related the things to the vaccine, googled it and your post came out in the search. I am gonna see an ophtalmologist as I am very anxious about it.

I would like to have a chat by phone... to know your story.  

Thanks a lot. 

This post was modified 3 years ago by Luigi

   
ReplyQuote
(@pfizervictim)
Very Active Member
Joined: 3 years ago
Posts: 143
 

I was discussing my current symptoms with my wife and she said they sounded alot like her hay fever symptoms when she doesn't take her medicine. It's week 7 now since my first shot and I'm still suffering from the occasional headache, sinus pressure, dry eyes and fatigue.

While I don't have hay fever, I do have allergies for dust mites, could the vaccine have given me hay fever or made my current allergies worse because my immune system is busy fighting of the vaccine?

Anyone else having similar symptoms and maybe had them checked out by a doctor? Did you get medicine for them or did they go away by themselves eventually? 


(@pfizervictim)
Very Active Member
Joined: 3 years ago
Posts: 143
 

I forgot to mention I also have pressure in my nose, which feels a bit like a sinus infection. Maybe my sinuses are inflamed? 


   
ReplyQuote
(@mtokla)
New Member
Joined: 3 years ago
Posts: 2
 

I've been looking through the forum and trying to find any hidden gems that might be worth considering. Someone mentioned a post from @dizzyfromvaccine on pg. 204 who shared what her Dr. recommended. I saw that a few others had tried it with positive results. All items are generally available at health food or vitamin stores. I was initially a bit skeptical as I don't pursue home remedies, but I'm giving it a shot. I took my first dose yesterday and for the first time in weeks I'm starting to feel a bit of relief.  I'm not a Dr. and this isn't medical advice, but I did hope to share some positive news.

Disclaimer, the Glutathione tastes and smells absolutely miserable. I'm not sure if this is brand specific or just inherent with the med. It's really really bad. 

 

Liposomal Glutathione Liquid (I bought Aurora Nutrascience Brand)

2 tsp 3x/day for 7-days

 

Zinc and Quercetin taken together (I bought Vitamin Shoppe Brand)

2x/day (no timeline stated, but likely 7-days)


   
Nicole410 and Nicole410 reacted
ReplyQuote
(@mssassygirl30)
New Member
Joined: 3 years ago
Posts: 2
 

@markm90  Hello I have developed floaters and they are black circles like you described. Ive had these floaters about 3 months now. I was told my ophthalmologist that these floaters can remain in your eye for up to 6 months 


   
ReplyQuote
(@mssassygirl30)
New Member
Joined: 3 years ago
Posts: 2
 

@lili23 I am going through this in my left eye too 


   
ReplyQuote
(@asimps)
Active Member
Joined: 3 years ago
Posts: 29
 

Hey, everyone. I haven't posted in a long time. It's been almost 6 months since my first dose. Unfortunately, I'm not any better. I'm functioning better, but it's a constant battle through my symptoms. I'm still on the boat or internally buzzing all the time. I keep hoping it'll fade, but that doesnt seem very likely this far out. I keep hoping I can come to this forum someday and tell you all that I've healed! 


   
Jen, Sassafras, Gloria M and 5 people reacted
ReplyQuote
(@dizzzy2021)
Active Member
Joined: 3 years ago
Posts: 57
 

@asimps its long time ,and it feels really disappointing...I have similar issues now almost 8 weeks dizziness filing in a boat but with less intensity compare to earlier weeks.I have really sensitive eyes as well.we should wait and see

these side effects are something serious and wont go by supliments and vitamins.

This post was modified 3 years ago by Covid vaccine side effects

   
Amber and Amber reacted
ReplyQuote
(@chantelle)
New Member
Joined: 3 years ago
Posts: 2
 

@three4rd  I stumbled onto this site because I was researching what side effects the vaccine has on Meniere's.  I've been recently diagnosed and have read so many forums where people with Meniere's have had more aggravating symptoms and attacks, less so others not having a problem at all.  My job is pushing people to get the the jab, and am sitting on the fence about the vaccine. If I take the vaccine, and it aggravates my condition, it becomes my problem, medical bills, time off work ect, ect..........  If it doesn't well fantastic, but you'll never know this until you take the jab.


   
ReplyQuote
(@helloemma)
New Member
Joined: 3 years ago
Posts: 3
 

@dizzzy2021

Yes they will go away. You need to trust and believe in your body and its ability to heal. It needs time. Eat clean (no eggs, no dairy products, no gluten, just little fat, no caffeine, no sugar, no alcohol) and eat only unprocessed foods, like lots of fruits and vegetables. Also you should drink a lot of water or tea. Also supplements help, like Zinc, Vitamin C. If you do all these things you will heal even though it takes time. 


(@helloemma)
New Member
Joined: 3 years ago
Posts: 3
 

And I forgot to mention no meat.


Page 466 / 1151